MathSciNet Relay Station
MathSciNet bibliographic data
MR222159 20.25
Hall, Marshall, Jr. On the number of Sylow subgroups in a finite group. J. Algebra 7 1967 363–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement